# SDR BAGA2024020500001

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N211BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55151
- Aircraft time: 4,399 hours, 1,636 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: UNKNOWN
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT/FLAP LEVER FAIL CAUTION WHEN MOVING FLAP LEVER FROM 0 TO 1. RAN ALL CHECK LIST AND LANDED FLAP 3 USING ALT FLAP EXT. RESET BREAKERS AND PERFORMED OP TEST.
